# SDR AU981325

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Sctaiv PIONEERSER3
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Condition: Misinstalled
- Location: Pitot
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ALL PITOT/STATIC HOSES CONNECTING THE AIRCRAFT SYSTEM TO THE INSTRUMENTS BEHIND THE INSTRUMENT PANEL ARE MANUFACTURED FROM COMMERCIAL CLEAR PLASTIC HOSE AND IN SOME CASES WERE CRIMPED.  VACUUM HOSES ALSO MANUFACTURED FROM THE SAME MATERIAL.  UNAPPROVED PART.
